MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0301-XT
Medical Device Problem Codes Entrapment of Device (1212); Improper or Incorrect Procedure or Method (2017); Expulsion (2933); Unintended Movement (3026)
Health Effect - Clinical Codes Embolism/Embolus (4438); Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for evaluation; the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on ((b)(6) 2026, a patient presented with grade 4 degenerative tricuspid regurgitation (tr) and rotated heart for a triclip procedure and with mitral regurgitation (mr) for mitraclip procedure.During the procedure, a steerable guide catheter was unable to cross the septum and unable to treat the mitral valve.It was decided to treat the tr.Triclip was stuck in the tissue and was deployed in the right atrium.Clip was deployed prior to removing the lock line.While removing the lock line, the clip was opened.After deployment, the clip was embolized, moved across the atrial septal defect (asd) into the left atrium and lodging into the pulmonary vein.Imaging was difficult.Patient was sent to the open-heart surgery, and the surgeon successfully removed the device and repaired the tricuspid valve.The final tr was grade 4.There were no adverse patient effects or clinically significant delays reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported entrapment of device, expulsion, unintended movement (clip open - locked), improper or incorrect procedure or method, or poor imaging.Additionally, a review of the complaint history identified no other complaints reported from this lot.Based on available information, the reported entrapment of device appears to be related to procedural conditions (clip contacted tissue and was unable to be released).The reported expulsion, clip opening while locked, embolism, and tricuspid regurgitation appear to be cascading events of the improper or incorrect procedure or method.The reported poor imaging appears to be related to procedural conditions.The reported improper or incorrect procedure or method was associated with the user deploying the clip without following the correct deployment steps.It was determined that this deviation likely contributed to the reported adverse events; therefore, a letter will be sent to the account to address the deviation from the instructions for use (ifu) and its associated potential adverse events.The reported patient effects of embolism and tricuspid regurgitation, as listed in the triclip g4 system instructions for use, are known possible complications associated with triclip procedures.The reported surgical intervention, unexpected medical intervention, and removal of foreign body were results of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
TRICLIP G4 SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24470062
Report Number2135147-2026-01210
Device Sequence Number13138247
Product Code NPS
UDI-Device Identifier05415067047731
UDI-Public(01)05415067047731(17)260922(10)50923R1010
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2026
Device Model NumberTCDS0301-XT
Device Catalogue NumberTCDS0301-XT
Device Lot Number50923R1010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRICLIP STEERABLE GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale
Patient Weight75 KG